Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 9, 2018Bleckley County, Pulaski County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 1:56 PM EDT for Bleckley County, Pulaski County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2018, 1:56 PM EDT (17:56 UTC)
Expired
Aug 9, 2018, 2:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Bleckley County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

951 
WWUS82 KFFC 091756
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
156 PM EDT THU AUG 9 2018
 
GAZ083-095-096-107-091830-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
156 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...WESTERN
BLECKLEY...SOUTHERN TWIGGS AND PULASKI COUNTIES UNTIL 230 PM EDT...

At 156 PM EDT...a strong thunderstorm was over Klondike, or 7 miles
northwest of Hawkinsville...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent 
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Hawkinsville, Hayneville, Browndale, Coley Station, Mobley
Crossing, Baileys Park, Magnolia, Royal, Ocmulgee Public Fishing
Area, Paulk, Cary, Hartford, Pulaski State Prison, Porter and
Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3231 8366 3248 8360 3252 8328 3226 8336
      3225 8337 3224 8336 3218 8338
TIME...MOT...LOC 1756Z 286DEG 9KT 3238 8355 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:47 PM EDT, 9 minutes earlier.

Area forecast discussion, Aug 9, 1:47 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
147 PM EDT Thu Aug 9 2018

.PREV DISCUSSION... /Issued 1149 AM EDT Thu Aug 9 2018/

UPDATE...

Forecast remains largely on track this morning. Hot and humid
conditions are expected once again with heat indices exceeding 100
in the southern part of the region. There is currently no
convective activity in the area, but a complex of showers and
thunderstorms is approaching from the west. More active weather
is still anticipated as this system moves into our area this
afternoon and progresses eastward into the evening hours. A
stalled boundary draped across the southern tier could provide a
focus for enhanced convective activity and some strong to severe
storms embedded within the system are a possibility. Although the
main severe impact is still expected to be gusty winds, due to the
deep moisture over the area, strong storms could also produce
locally heavy rainfall and isolated flooding concerns.

King

PREV DISCUSSION... /Issued 731 AM EDT Thu Aug 9 2018/

PREV DISCUSSION... /issued 400 AM EDT Thu Aug 9 2018/

SHORT TERM /Today through Friday/...
Last vestiges of convective complex that traversed most of the
forecast area last evening is exiting stage right. There still
could be an isolated shower to pop up here prior to sunrise as
evidenced by activity over northern Alabama at this hour but
should be few and far between. Temps have recovered from the
earlier cold pool that knocked some areas into the 60s are now
back to their climatological values of lower 70s.

For today, expecting another thunderstorm complex aided by mid level
shortwave energy to affect the area late today into the first part
of the overnight once again. Will be interesting to see how this
round plays out as there will definitely be a boundary stalled
across southern sections to start the day. This will eventually
interact with approaching activity to the west in more of a zonal
flow/embedded shortwave scenario vs yesterdays NW flow regime.

NamNEST and some other hi res guidance indicate a line of storms
moving into west central Georgia late this afternoon and then
pushing east with areas where this complex rides along the boundary
seeing the most enhanced activity and potential for strong to severe
storms. Still expect winds to be the primary concern but with a
focusing boundary in place from Columbus to Macon, may need to
monitor for isolated flooding concerns as well.

Main shortwave to arrive late Friday and once again bring enhanced
thunderstorm chances to the area. With upper level support, high
PWATs around 2 inches, and plenty of instability to work with, see
no reason why we wont see numerous storms develop. May be a late
start once again depending on speed of the shortwave but regardless
most areas will see better than average shot at a line of storms
moving through either late Fri or into the first half of the
overnight portion Fri night.

Deese

LONG TERM /Friday Night through Wednesday/...
Large positively-tilted upper trough extending from the Northeast
to TX main feature over the bulk of the long term period before
cutoff low develops over Monday over OH valley and meanders
before slowly pushing east Wednesday. This puts in area of above
average moisture and rainfall and slightly below normal daytime
temps.

As far as impacts, late Sunday through late Monday appear to have
highest likelihood/coverage of strong/severe convection and
highest rainfall amounts. Dry slot progged by medium range models
in wake of short wave but timing fairly uncertain with GFS more
progressive and CMC/EC slower. Have kept PoPs in slt chc category
Tuesday, but if model trends continue, could actually see a dry
day. Another weak short wave progged to follow this one by Wed but
too far out to have much confidence due to pretty active overall
pattern with westerlies over most of CONUS mid-latitudes extending
much further south than normal.

SNELSON

&&

.AVIATION...
18Z Update...
Organized TSRA is once again expected to develop and move west to
east across the area late this afternoon and into the evening,
requiring a TEMPO for all TAF sites. Scattered convection is
already developing across the region, which necessitated moving
TEMPO group forward to 19Z for most sites. Most significant
thunderstorm activity looks to impact the metro TAF sites at
around 19-21Z. Numerous showers and thunderstorms are again
expected in the afternoon and evening Friday. Mainly VFR cigs at
035-050 are expected during the afternoon today and Friday
although some MVFR cigs around 025 could be observed with
thunderstorms. Winds expected to be W and less than 10 kts through
the period, with the exception of gusts associated with any
thunderstorms that occur.

//ATL Confidence...18Z Update...
Medium confidence on the timing and location of convection.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  72  89  71 /  40  60  50  40
Atlanta         89  72  87  72 /  70  70  60  40
Blairsville     84  65  81  64 /  50  70  60  50
Cartersville    89  69  86  70 /  70  60  60  40
Columbus        92  74  90  73 /  70  40  60  30
Gainesville     88  70  86  70 /  40  70  60  40
Macon           93  73  91  73 /  60  60  40  20
Rome            89  70  86  70 /  70  50  60  40
Peachtree City  89  71  88  71 /  70  60  60  40
Vidalia         93  74  92  75 /  30  60  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Reaves
AVIATION...King
Hazardous weather outlook, Aug 9, 11:47 AM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Thu Aug 9 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Thu Aug 9 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Thunderstorms should develop after noon, especially
over western Georgia and increase in coverage as they move east
during the late afternoon and evening. Some storms could be
strong to severe with damaging winds, frequent lightning and
heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 9, 12:36 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1236 PM EDT THU AUG 9 2018

GAZ059-060-072-073-091700-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
1236 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN BALDWIN...NORTHEASTERN JONES AND SOUTHEASTERN JASPER
COUNTIES UNTIL 100 PM EDT...

At 1235 PM EDT...a strong thunderstorm was over Hillsboro, or 10
miles north of Gray...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ethridge, Resseaus Crossroads, Round Oak, Stanfordville, Blountsville
and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3310 8371 3320 8369 3325 8337 3305 8338
TIME...MOT...LOC 1635Z 273DEG 15KT 3316 8361

WIND...40MPH
Special weather statement, Aug 9, 1:12 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
112 PM EDT THU AUG 9 2018

GAZ072-073-091745-
Baldwin GA-Jones GA-
112 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BALDWIN AND NORTHERN
JONES COUNTIES UNTIL 145 PM EDT...

At 110 PM EDT...a strong thunderstorm was over Round Oak, or 8 miles
northwest of Gray...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gray, James, Bradley, Wayside, Haddock, Round Oak, Greenberry
Crossroads, Clinton and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3293 8346 3308 8375 3315 8370 3316 8363
      3313 8337
TIME...MOT...LOC 1710Z 289DEG 17KT 3310 8364

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 1:33 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
133 PM EDT THU AUG 9 2018

GAZ060-061-073-091800-
Putnam GA-Baldwin GA-Hancock GA-
133 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PUTNAM...NORTHERN
BALDWIN AND SOUTHWESTERN HANCOCK COUNTIES UNTIL 200 PM EDT...

At 133 PM EDT...a strong thunderstorm was over Meriwether, or near
Milledgeville...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Midway-Hardwick, Meriwether, Plant Harlee Branch,
Devereux, Beulah, Underwood, Hardwick, Allenwood and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3309 8299 3308 8301 3308 8305 3306 8304
      3303 8307 3301 8306 3300 8305 3299 8305
      3297 8306 3311 8340 3327 8332 3319 8293
TIME...MOT...LOC 1733Z 289DEG 21KT 3316 8328

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 1:36 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
136 PM EDT THU AUG 9 2018

GAZ071-072-081>083-094-095-091800-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
136 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...NORTHERN HOUSTON...NORTHEASTERN CRAWFORD...
SOUTHEASTERN JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 200 PM
EDT...

At 136 PM EDT...a strong thunderstorm was over Lake Tobesofkee, or 8
miles west of Macon...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Warner Robins, Centerville, Byron, Payne, Robins Air Force
Base, Payne City, Postell, Lake Tobesofkee, Bolingbroke, Jack Brown
Estates, Rutland, Mountain Springs, Griswoldville, Huber, Cross Keys,
Wesleyan, Dry Branch, Lizella and Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3276 8394 3296 8384 3293 8341 3259 8358
TIME...MOT...LOC 1736Z 278DEG 20KT 3282 8379

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 9, 1:50 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT THU AUG 9 2018

GAZ042-052>054-091815-
Fayette GA-Coweta GA-Carroll GA-Heard GA-
150 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE...COWETA...
SOUTHEASTERN CARROLL AND NORTHEASTERN HEARD COUNTIES UNTIL 215 PM
EDT...

At 150 PM EDT...a line of strong thunderstorms was along a line
extending from near Madras to near Powers Crossroads...and moving
southeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, Peachtree City, Whitesburg, East Newnan, Corinth, Plant
Yates, Arnco-Sargent, Powers Crossroads, Handy, Dunaway Gardens,
Roscoe, Thomas Crossroads and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3353 8485 3352 8482 3351 8482 3351 8481
      3340 8455 3322 8493 3322 8494 3321 8498
      3337 8507
TIME...MOT...LOC 1750Z 312DEG 8KT 3342 8480 3333 8501

WIND...40MPH
Special weather statement, Aug 9, 1:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
156 PM EDT THU AUG 9 2018

GAZ083-095-096-107-091830-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
156 PM EDT THU AUG 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...WESTERN
BLECKLEY...SOUTHERN TWIGGS AND PULASKI COUNTIES UNTIL 230 PM EDT...

At 156 PM EDT...a strong thunderstorm was over Klondike, or 7 miles
northwest of Hawkinsville...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cochran, Hawkinsville, Hayneville, Browndale, Coley Station, Mobley
Crossing, Baileys Park, Magnolia, Royal, Ocmulgee Public Fishing
Area, Paulk, Cary, Hartford, Pulaski State Prison, Porter and
Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3231 8366 3248 8360 3252 8328 3226 8336
      3225 8337 3224 8336 3218 8338
TIME...MOT...LOC 1756Z 286DEG 9KT 3238 8355

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSpecial Weather StatementFFCJones28 min
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 8, 8:08 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min
Aug 8, 8:14 PM EDTSevere Thunderstorm WarningFFCHarris31 min
Aug 8, 8:23 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 8, 8:35 PM EDTSpecial Weather StatementFFCCarroll, Haralson25 min
Aug 8, 8:38 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 8, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 8, 9:04 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 8, 9:12 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 8, 9:16 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 8, 9:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 8, 9:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 8, 9:45 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Aug 8, 9:46 PM EDTSpecial Weather StatementFFCTaylor44 min
Aug 8, 9:58 PM EDTSpecial Weather StatementFFCMeriwether, Troup17 min
Aug 8, 10:00 PM EDTSpecial Weather StatementFFCHouston30 min
Aug 8, 10:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Aug 8, 10:12 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more48 min
Aug 8, 10:14 PM EDTSpecial Weather StatementFFCGlascock46 min
Aug 8, 10:19 PM EDTSpecial Weather StatementFFCHancock41 min
Aug 8, 10:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 8, 10:58 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 8, 11:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
Aug 8, 11:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Aug 9, 12:13 AM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 9, 12:42 AM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 9, 12:36 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 1:12 PM EDTSpecial Weather StatementFFCJones33 min
Aug 9, 1:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 9, 1:36 PM EDTSpecial Weather StatementFFCBibb24 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCCoweta25 min
Aug 9, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Bibb31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCToombs32 min
Aug 9, 2:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 9, 2:30 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson45 min
Aug 9, 2:33 PM EDTSpecial Weather StatementFFCDade42 min
Aug 9, 2:37 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk38 min
Aug 9, 2:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski37 min
Aug 9, 2:51 PM EDTSpecial Weather StatementFFCButts24 min
Aug 9, 2:56 PM EDTSpecial Weather StatementFFCHaralson49 min
Aug 9, 3:04 PM EDTSpecial Weather StatementFFCClayton26 min
Aug 9, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 9, 3:16 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield44 min
Aug 9, 3:18 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCMontgomery, Toombs26 min
Aug 9, 3:21 PM EDTSpecial Weather StatementFFCRockdale39 min
Aug 9, 3:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale26 min
Aug 9, 3:46 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler29 min
Aug 9, 3:51 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Coweta, Douglas, Heard, Paulding39 min
Aug 9, 3:56 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens49 min
Aug 9, 3:57 PM EDTSpecial Weather StatementFFCGreene33 min
Aug 9, 4:06 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson39 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton37 min
Aug 9, 4:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 9, 4:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton43 min
Aug 9, 4:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen27 min
Aug 9, 4:36 PM EDTSpecial Weather StatementFFCGreene, Taliaferro39 min
Aug 9, 4:41 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens49 min
Aug 9, 4:54 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe51 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 9, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Forsyth, Gwinnett, Rockdale52 min
Aug 9, 5:16 PM EDTSpecial Weather StatementFFCJenkins29 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 9, 5:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 9, 5:34 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 9, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson25 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 9, 5:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson34 min
Aug 9, 6:16 PM EDTSpecial Weather StatementFFCTalbot, Upson29 min
Aug 9, 6:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 9, 6:25 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Pulaski50 min
Aug 9, 6:27 PM EDTSpecial Weather StatementFFCMadison33 min
Aug 9, 6:51 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor39 min
Aug 9, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Pulaski52 min
Aug 9, 7:33 PM EDTFlash Flood WarningFFCHouston, Peach3 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.